# SDR VNAA2020032811101

- Difficulty date: March 28, 2020
- Submitted: March 28, 2020
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 13,497 hours, 12,307 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 766389R
- Part serial: 0681
- Condition: Failed
- Location: Te Flap
- Part time: 8,960 hours, 8,124 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER MESSAGE CAME ON DURING CRUISE. REMOVED AND REPLACED SFECU1 IAW CRJ-900 AMM 27-51-05-000/400-801. FLAPS/SLATS OPS CHECK GOOD. SFECU SELF TEST GOOD.
